Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Melancholy

7 Negative comments since NLite

You know, the past 2 years I have only received a single comment about my skin. Since I got my first NLite treatmet on Oct. 5th, I have received 7 just in the past 7 weeks (all negative by the way) varying from, "I should seek a dermatologist" to "You know, you should try proactive" and "do you use normal soap? I think that's the problem." Argh, seems like my skin just got pissed off for receiving NLite so made me pay by breaking me out like crazy. The past two days I got 10 new zits. Makes me mad because what if I was having a special event and decided to get NLite to temporary clear me for that period and I ended up breaking out? I would probably consider taking legal action. I dunno *shrugs* Just really dissapointed with how it just worsened the effect and lowered my self esteem even more because of all the negative comments i've received the past 7 weeks. Other day at work I was talkign to this really cute Japanese girl (I was working at a Japanese airline) and was considering getting her number. Moments later some idiotic stupid lady asked, "what type of soap I use?" obviously meaning that I can take care of my problem. I said I used Cetaphil, which is known to cause close to no dryness. Obviously she had never heard of it even though she's the one with the clear skin, therefore makes her the expert *notice sarcasm* I mentioned that I have been seeking a dermatologist the past 11 years and its' something i've been battling with for a very long time. *pissed me off* That ruined my day and I stopped talking to the cute girl and got anti-social for the rest of the day. Even from my dad, asking that I seem to be breaking out the past weeks. My mom, god bless her soul, always tries to make me feel better by saying it looks like i'm getting better. It's had an awesome effect on my scars, but the fact that it caused me to breakout so much overshadows the improvement of the scars. Sorry for the long post but just had to vent.

Share this post


Link to post
Share on other sites

I'm so sorry to hear about that, Melancholy. It sucks that the very thing you do to improve your skin appears to make it worse (at least for the short time). sad.gif

What did the doc who did the NLite treatment say about this?

Share this post


Link to post
Share on other sites
I'm so sorry to hear about that, Melancholy.  It sucks that the very thing you do to improve your skin appears to make it worse (at least for the short time). sad.gif  

What did the doc who did the NLite treatment say about this?

Well, I'm scheduled for 3 treatments and I already had two . During my 2nd treatment, she noticed I definitely was breaking out so she did an extraction and gave me some creams. She didn't really say anything just gave me some creams to help fight the acne better. My forehead, cheeks, temples and jaw line are ok I only have a few in those areas just my moustache and chin area are breaking out soooooo bad, all centralized within that area. Yeah, smiling eyes, it's dissapointing that the thing that I've done for the sole purpose of clearing my acne, has actually made it worse and not tonly that, it cost me 1300 sad.gif I'll be going to the Dermatologist in 2 weeks and at first I was avoiding accutane but I think I finally have given in.

Share this post


Link to post
Share on other sites

Well, if you do end up doing Accutane, you probably already know, it gets worse, much worse, before it gets better. Go into the prescription threads if you haven't already and read about others experiences.

Good luck.

Share this post


Link to post
Share on other sites

I also had the Nlite treatment just over 4 weeks ago, my face was no better or worse for the first 4 weeks but around 3 days ago my face started to explode. My face is now covered in large cysts, I never used to get spots on my forehead (never) but I now have 3 very prominent spots on the left side of my forehead. the rest of my face is covered, especially around my chin and cheeks. I phoned the clinic that gave me the Nlite treatment and they told me that after between 4 and 6 weeks my skin will start to evacuate all the impurities in my skin and it shouldn't last for more than 3 - 4 weeks, then after that I should be clear..

All I can do is hope that this ends soon, I know Nlite is supposed to be the new wonder drug, but can it really be that good??..

Can you keep me updated with your progress Melancholy [email protected]

Share this post


Link to post
Share on other sites
I also had the Nlite treatment just over 4 weeks ago, my face was no better or worse for the first 4 weeks but around 3 days ago my face started to explode. My face is now covered in large cysts, I never used to get spots on my forehead (never) but I now have 3 very prominent spots on the left side of my forehead. the rest of my face is covered, especially around my chin and cheeks. I phoned the clinic that gave me the Nlite treatment and they told me that after between 4 and 6 weeks my skin will start to evacuate all the impurities in my skin and it shouldn't last for more than 3 - 4 weeks, then after that I should be clear..

All I can do is hope that this ends soon, I know Nlite is supposed to be the new wonder drug, but can it really be that good??..

Can you keep me updated with your progress Melancholy [email protected]

Evacuate all impurities in your skin? Hmmm, I hope that is true but I started breaking out the first week I received it (Oct 5th). I also started breaking out really bad in my chin. Other areas are my moustache and jaw line. I even took pictures. The first week I was the same, the 2nd worse, 3rd even worse and so on.....I will be seeking legal action to try to get my money back if this continues. Never was I told that it would cause such a horrible breakout. I have not broken out like this in years and it has been a completely humiliating experience. If this procedure caused no effect at all with my acne I would of said, "oh well, didn't work" and would of let it be. The fact that I was never told that there was the chances of a breakout is the basis I would use. It's the principle of the thing. If i was told that I would go thru a severe breakout, I would of decided not to receive NLite. I signed up for 3 treatments, one for Oct. 5th, Nov. 5th and I have another one coming on Dec. 10th. I almost feel like canceling my last treatment and not doing it because I am breaking out. Maybe I need more time in between treatments....because i'm having a treatment done every 4 weeks....but i will be more than happy to keep you updated, long as you keep me updated on your progress. I'm also interested in your progress.

P.S. Here's a thread I started called, "My NLite treatment" that had my progress.

http://ACNE.ORG/messageboard/viewtopic.php...p=111010#111010

-Caesar

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×